Table of Contents
International Journal of Plasma Science and Engineering
Volume 2010 (2010), Article ID 693049, 4 pages
http://dx.doi.org/10.1155/2010/693049
Research Article

Propagation of TE-Surface Waves on Semi-Bounded Quantum Plasma

1Plasma Physics Department, N.R.C., Atomic Energy Authority, Cairo 13759, Egypt
2Physics Department, Faculty of Science, Ain-Shams University, Cairo 11566, Egypt

Received 2 March 2010; Revised 18 May 2010; Accepted 3 July 2010

Academic Editor: Paul K. Chu

Copyright © 2010 B. F. Mohamed and M. Abdel Aziz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. F. Mohamed and M. Abdel Aziz, “Propagation of TE-Surface Waves on Semi-Bounded Quantum Plasma,” International Journal of Plasma Science and Engineering, vol. 2010, Article ID 693049, 4 pages, 2010. doi:10.1155/2010/693049